# SDR UPS06648568

- Difficulty date: November 10, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-300
- Aircraft serial: 27745
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS "UNARMED" ANNUNCIATOR IMPROPERLY ILLUMINATED.  REMOVED AND REPLACED BULB, OPS CHECK NORMAL.
